Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Nonlinear partial differential equations and their applications. Edited by: Kenmochi, N; Otani, M; Zheng, S. Tokyo, 2004. ISBN 4-7625-0429-7.

Full text not available from this repository.


Downloads

0 downloads since deposited on 29 Nov 2010
0 downloads since 12 months

Additional indexing

Other titles:Proceedings of the international conference on nonlinear partial differential equations and their applications, Shanghai, China, November 23--27, 2003.
Item Type:Edited Scientific Work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Date:2004
Deposited On:29 Nov 2010 16:26
Last Modified:04 Apr 2012 12:54
Publisher:Gakkotosho
Series Name:GAKUTO International Series. Mathematical Sciences and Applications
Volume:20
ISBN:4-7625-0429-7
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2089262

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page